# SDR AALA961417

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AFT LOWER BELT FRAME STATION 1309 LONGERON 29R TO 29L.  CUT OUT CORROSION, INSTALLED DOUBLER PER AARD 53-10-00-17.  (M)
